deposit_your_work

Classes of infinitely differentiable functions

Files in this item

Files Size Format View Description
article_RI291001.pdf 3.446Mb application/pdf Thumbnail article

Show full item record

Item Metadata

Title: Classes of infinitely differentiable functions
Author: Mandelbrojt, Szolem, 1899-
Series: The Rice Institute Pamphlet, Volume 29, Number 1
Issue: Issue 1
Date: 1942-01
Citation: Mandelbrojt, Szolem, 1899-. (1942). "Classes of infinitely differentiable functions." vol. 29. no. 1, pp. 1-118.
URI: http://hdl.handle.net/1911/8997

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)